# SDR CALA2014010290032

- Difficulty date: December 26, 2013
- Submitted: January 3, 2014
- Operation: Air carrier
- Aircraft: N651UA
- Make and model: Boeing 767322
- Aircraft serial: 25389
- Aircraft time: 93,987 hours, 14,744 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Hinge
- Condition: Worn
- Location: Ac Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK RAM AIR INLET DOOR HINGE PIN IS MIGRATED OUT & RUBBING ON PLENUM.  REMOVED LT PACK INLET DOOR.  FWD & AFT DOOR HINGES WORN & AFT BLOCKS ARE WORN.  ACCOMPLISHED INSTALLED INLET DOOR IAW AMM 21-53-01.
